# SDR IPXA12M75626

- Difficulty date: September 18, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112515
- Condition: Cracked
- Location: Bs 1531 L24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 24R SPLICE FITTING CRACKED AT STA.1531/5-123.     REMOVED FABRICATED AND INSTALLED REPLACEMENT L24R SPLICE FITTING AT STA 1531/5-123 IAW DWG A5A7112 AND SRM 51-33-01.
